I recently had Juvederm and Restylane injected into my cheeks and upper lip.

Today is 60 days since treatment my upper lip is constantly peeling. Is this normal? What can I do ?

Doctor Answers 4

Peeling post injection

This is unusual and I have never seen it in my patients so I would go back to your doctor or see a dermatologist as a second opinion.


Fort Myers Plastic Surgeon
4.8 out of 5 stars 56 reviews

Peeling lips After Filler Injections

Please see your physician for an evaluation, I have too never seen peeling after filler injections.  This is likely not related to the injections.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

I recently had Juvederm and Restylane injected into my cheeks and upper lip.

Return to your injecting doctor for examination. Though I have NEVER seen peeling lips after filler injections....?

Lips peeling after Juvederm and Restylane

Thanks for your question.  I have never had a patient have problems with lips or any other skin peeling post filler treatment.  Bring this to the attention of your injector to see if they can assist you.  It could also be helpful to see a board certified dermatologist as this could be an unrelated issue entirely.  Best of luck to you!

Alix J. Charles, MD
Hinsdale Dermatologic Surgeon
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.